# SDR CA160218004

- Difficulty date: February 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30387043
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 490 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT PASSING FL380, THE RED, ENGINE OIL PRESSURE LOW, EICAS MESSAGE CAME ON AND STAYED ON.  IAW THE CHECKLIST SHUTDOWN RT ENGINE AND LANDED SINGLE ENGINE.  RT ENGINE OIL PUMP REPLACED. ACFT RETURNED TO SERVICE.
